# SDR UPS99829399

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 260 SHEAR TIE BETWEEN LONG 32R AND 31R IS CRACKED.  REPAIRED SHEAR TIE IAW SRM 53-2-0 FIG 2A.
